Depósito Digital de Documentos de la UAB Encontrados 1 registros  La búsqueda tardó 0.00 segundos. 
1.
10 p, 591.4 KB A new pivot selection rule for the network simplex algorithm / Sokkalingam, P.T. ; Sharma, Prabha ; Ahuja, Ravindra K.
We present a new network simplex pivot selection rule, which we call the minimum ratio pivot rule, and analyze the worst-case complexity of the resulting network simplex algorithm. We consider networks with n nodes, m arcs, integral arc capacities and integral supplies/demands of nodes. [...]
1997
Mathematical Programming, vol. 78 n. 2 (1997) p. 149-158  
 Acceso restringido a la UAB

Vea también: autores con nombres similares
1 Sharma, P.
1 Sharma, Poonam
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.